Experimental two way quantum key distribution with weak+vacuum decoy state

M. F. Abdul Khir, M. N. Mohd Zain, Iskandar Bahari, [No Value] Suryadi, S. Shaari

    Research output: Contribution to journalArticle

    1 Citation (Scopus)

    Abstract

    We report a free space based experimental demonstration of a two way Quantum Key Distribution protocol with weak+vacuum decoy state. By utilizing a different key rate formula a better maximum secure distance closer to the theoretical infinite was achieved.

    Original languageEnglish
    Pages (from-to)49-57
    Number of pages9
    JournalMalaysian Journal of Mathematical Sciences
    Volume7
    Issue numberSUPPL.1
    Publication statusPublished - 2013

    Fingerprint

    Quantum Key Distribution
    Free Space
    Vacuum

    Keywords

    • Formula
    • Quantum key distribution protocol
    • Secure distance

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Abdul Khir, M. F., Mohd Zain, M. N., Bahari, I., Suryadi, N. V., & Shaari, S. (2013). Experimental two way quantum key distribution with weak+vacuum decoy state. Malaysian Journal of Mathematical Sciences, 7(SUPPL.1), 49-57.

    Experimental two way quantum key distribution with weak+vacuum decoy state. / Abdul Khir, M. F.; Mohd Zain, M. N.; Bahari, Iskandar; Suryadi, [No Value]; Shaari, S.

    In: Malaysian Journal of Mathematical Sciences, Vol. 7, No. SUPPL.1, 2013, p. 49-57.

    Research output: Contribution to journalArticle

    Abdul Khir, MF, Mohd Zain, MN, Bahari, I, Suryadi, NV & Shaari, S 2013, 'Experimental two way quantum key distribution with weak+vacuum decoy state', Malaysian Journal of Mathematical Sciences, vol. 7, no. SUPPL.1, pp. 49-57.
    Abdul Khir MF, Mohd Zain MN, Bahari I, Suryadi NV, Shaari S. Experimental two way quantum key distribution with weak+vacuum decoy state. Malaysian Journal of Mathematical Sciences. 2013;7(SUPPL.1):49-57.
    Abdul Khir, M. F. ; Mohd Zain, M. N. ; Bahari, Iskandar ; Suryadi, [No Value] ; Shaari, S. / Experimental two way quantum key distribution with weak+vacuum decoy state. In: Malaysian Journal of Mathematical Sciences. 2013 ; Vol. 7, No. SUPPL.1. pp. 49-57.
    @article{4f6f1d15eba14423839e1c6506e5f10e,
    title = "Experimental two way quantum key distribution with weak+vacuum decoy state",
    abstract = "We report a free space based experimental demonstration of a two way Quantum Key Distribution protocol with weak+vacuum decoy state. By utilizing a different key rate formula a better maximum secure distance closer to the theoretical infinite was achieved.",
    keywords = "Formula, Quantum key distribution protocol, Secure distance",
    author = "{Abdul Khir}, {M. F.} and {Mohd Zain}, {M. N.} and Iskandar Bahari and Suryadi, {[No Value]} and S. Shaari",
    year = "2013",
    language = "English",
    volume = "7",
    pages = "49--57",
    journal = "Malaysian Journal of Mathematical Sciences",
    issn = "1823-8343",
    publisher = "Institute for Mathematical Research",
    number = "SUPPL.1",

    }

    TY - JOUR

    T1 - Experimental two way quantum key distribution with weak+vacuum decoy state

    AU - Abdul Khir, M. F.

    AU - Mohd Zain, M. N.

    AU - Bahari, Iskandar

    AU - Suryadi, [No Value]

    AU - Shaari, S.

    PY - 2013

    Y1 - 2013

    N2 - We report a free space based experimental demonstration of a two way Quantum Key Distribution protocol with weak+vacuum decoy state. By utilizing a different key rate formula a better maximum secure distance closer to the theoretical infinite was achieved.

    AB - We report a free space based experimental demonstration of a two way Quantum Key Distribution protocol with weak+vacuum decoy state. By utilizing a different key rate formula a better maximum secure distance closer to the theoretical infinite was achieved.

    KW - Formula

    KW - Quantum key distribution protocol

    KW - Secure distance

    UR - http://www.scopus.com/inward/record.url?scp=84884505571&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84884505571&partnerID=8YFLogxK

    M3 - Article

    VL - 7

    SP - 49

    EP - 57

    JO - Malaysian Journal of Mathematical Sciences

    JF - Malaysian Journal of Mathematical Sciences

    SN - 1823-8343

    IS - SUPPL.1

    ER -